Alert archive / Tennessee / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 49, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 8, 2024, 4:34 PM CDT for Marshall County, Mississippi; Fayette County, Hardeman County, Shelby County, Tennessee. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2024, 4:34 PM CDT (21:34 UTC)
- Expired
- Apr 8, 2024, 5:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marshall County, MS, Fayette County, TN, Hardeman County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 4:36 PM CDT | TSTM WND DMG | Rossville, TN | Powerlines down along HWY 57 in Rossville. |
| Apr 8, 4:46 PM CDT | HAIL 1.5 | 2 Wsw Williston, TN | |
| Apr 8, 5:00 PM CDT | HAIL 1.75 | Somerville, TN | |
| Apr 8, 5:10 PM CDT | HAIL 1.25 | 5 W Whiteville, TN | Hail fell at Ferge Dr and Old Jackson Rd. Time is radar estimated. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3204 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
674
WUUS54 KMEG 082134
SVRMEG
MSC093-TNC047-069-157-082215-
/O.NEW.KMEG.SV.W.0049.240408T2134Z-240408T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
434 PM CDT Mon Apr 8 2024
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northwestern Marshall County in northwestern Mississippi...
Fayette County in west Tennessee...
West central Hardeman County in west Tennessee...
Southeastern Shelby County in west Tennessee...
* Until 515 PM CDT.
* At 434 PM CDT, a severe thunderstorm was located near Mt Pleasant,
or 8 miles east of Collierville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Collierville, Somerville, Mt Pleasant, Slayden, Warren, Macon,
Oakland, Piperton, Rossville, Moscow, Williston, Hickory Valley,
Cayce, Yum Yum, Taylor Chapel, Taska, Kirk, Pattersonville,
Laconia, and Elba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3489 8951 3498 8972 3499 8973 3500 8975
3540 8944 3540 8933 3520 8905
TIME...MOT...LOC 2134Z 223DEG 32KT 3504 8955
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPR2 follow-up statements
381
WWUS54 KMEG 082148
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
448 PM CDT Mon Apr 8 2024
MSC093-TNC157-082158-
/O.CAN.KMEG.SV.W.0049.000000T0000Z-240408T2215Z/
Marshall MS-Shelby TN-
448 PM CDT Mon Apr 8 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL AND
SOUTHEASTERN SHELBY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3499 8935 3499 8946 3508 8960 3540 8944
3540 8933 3520 8905
TIME...MOT...LOC 2148Z 223DEG 32KT 3513 8944
$$
TNC047-069-082215-
/O.CON.KMEG.SV.W.0049.000000T0000Z-240408T2215Z/
Fayette TN-Hardeman TN-
448 PM CDT Mon Apr 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR FAYETTE AND WEST CENTRAL HARDEMAN COUNTIES...
At 448 PM CDT, a severe thunderstorm was located 7 miles southwest of
Somerville, or 15 miles east of Collierville, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Somerville, Warren, Macon, Oakland, Piperton, Rossville, Moscow,
Williston, Hickory Valley, Yum Yum, Laconia, Elba, Middleburg,
Moorman, Taylor Chapel, Miller, Hays Crossing, Pattersonville,
Powers, and Forty Five.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8935 3499 8946 3508 8960 3540 8944
3540 8933 3520 8905
TIME...MOT...LOC 2148Z 223DEG 32KT 3513 8944
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPR464
WWUS54 KMEG 082159
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
459 PM CDT Mon Apr 8 2024
TNC047-069-082215-
/O.CON.KMEG.SV.W.0049.000000T0000Z-240408T2215Z/
Fayette TN-Hardeman TN-
459 PM CDT Mon Apr 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL FAYETTE AND WEST CENTRAL HARDEMAN COUNTIES...
At 458 PM CDT, a severe thunderstorm was located over Somerville, or
19 miles west of Bolivar, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Public. This storm has a history of producing ping pong
ball sized hail.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Somerville, Warren, Macon, Oakland, Williston, Hickory Valley, Yum
Yum, Laconia, Middleburg, Moorman, Taylor Chapel, Lambert, Miller,
Pattersonville, Powers, and Griffen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3507 8930 3511 8943 3519 8955 3540 8944
3540 8933 3520 8905
TIME...MOT...LOC 2158Z 223DEG 32KT 3520 8936
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:32 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 8, 3:32 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
332 PM CDT Mon Apr 8 2024
...New SYNOPSIS, DISCUSSION...
.SYNOPSIS...
Issued at 309 PM CDT Mon Apr 8 2024
Showers and thunderstorms will return to the Mid-South tonight as
moisture lifts back north. Several rounds of heavy rainfall are
likely Tuesday through Thursday as Gulf moisture streams into the
Mid-South. A Flood Watch has been issued for all of north
Mississippi and portions of east Arkansas. Dry and cooler weather
is expected for Friday with above normal temperatures returning
to the region for the weekend.
&&
.DISCUSSION...
(This evening through next Sunday)
Issued at 309 PM CDT Mon Apr 8 2024
Showers and thunderstorms continue to move across north
Mississippi this afternoon with mostly sunny skies across the
remainder of the Mid-South. Temperatures across the region are in
the 70s to around 80 degrees. A weak boundary extends across west
Tennessee and across northern Arkansas. North of this boundary,
dewpoints are in the 40s and 50s with dewpoints in the 60s south
of the boundary.
As this boundary moves north tonight, showers and thunderstorms
will spread across the remainder of the region. Some of the
thunderstorms could become severe mainly over north Mississippi
and east Arkansas with large hail and damaging winds as the main
threats. Temperatures will be on the mild side tonight with lows
Tuesday morning in the upper 50s to lower 60s.
For Tuesday through Thursday, a series of disturbances will move
across the region. As they do, periods of showers and thunderstorms
will move across the region. Some of the thunderstorms could be
severe mainly over portions of north Mississippi where large hail
and damaging winds will be the main threat. In addition, the
thunderstorms will produce heavy rainfall at times. The most
likely period for heavy rainfall will be from Tuesday night to
early Thursday morning. The most likely area for heavy rainfall
will be over north Mississippi and into portions of east Arkansas
where a Flood Watch has been issued. With extensive cloud cover
and rain, temperatures will be a few degrees below normal with
highs in the mid to upper 60s.
All of the showers and thunderstorms will pull out of the region
by Thursday night with an extensive period of dry weather through
the weekend. Temperatures will remain below normal on Friday but
then return to above normal readings for the weekend.
&&
.AVIATION...
(18Z TAFS)
Issued at 1243 PM CDT Mon Apr 8 2024
Expecting TS to develop in the vicinity of MEM and TUP between
21Z & 23Z. Potential exists for it to reach severe limits. VCSH/-SHRA/VCTS
will slowly spread across MEM/MKL/JBR ahead of an approaching
quasi- stationary front overnight and persist through the TAF
period. As precipitation approaches each terminal, ceilings will
drop to MVFR/IFR. South/southeast winds will remain elevated ahead
of the front with occasional gusts up to 20 kts across all
terminals.
DKJ
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch from Tuesday evening through Thursday morning for
ARZ049-058.
MO...None.
MS...Flood Watch from Tuesday evening through Thursday morning for
MSZ001>017-020>024.
TN...None.
&&
PUBLIC FORECAST...ARS
AVIATION...DKJIn the hours before
Special weather statement, Apr 8, 1:03 PM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Memphis TN
103 PM CDT Mon Apr 8 2024
MSZ021-022-081830-
Calhoun MS-Yalobusha MS-
103 PM CDT Mon Apr 8 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN YALOBUSHA AND
SOUTHERN CALHOUN COUNTIES THROUGH 130 PM CDT...
At 102 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sabougla, or 17 miles east of Grenada, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bruce, Calhoun City, Vardaman, Derma, Pittsboro, Slate Springs,
Sabougla, Big Creek, Bounds, Reid, Loyd, Retreat, and Dentontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3387 8951 3387 8961 3390 8962 3406 8914
3381 8914 3381 8919 3378 8919 3373 8951
TIME...MOT...LOC 1802Z 254DEG 32KT 3384 8951
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DKJSpecial weather statement, Apr 8, 1:32 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Memphis TN
132 PM CDT Mon Apr 8 2024
MSZ022-023-081900-
Calhoun MS-Chickasaw MS-
132 PM CDT Mon Apr 8 2024
...A STRONG THUNDERSTORM WILL IMPACT CHICKASAW AND SOUTHERN CALHOUN
COUNTIES THROUGH 200 PM CDT...
At 132 PM CDT, Doppler radar was tracking a strong thunderstorm over
central Calhoun and another over Chickasaw counties. Both storms are
moving east at 35 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Houston, Okolona, Bruce, Calhoun City, Vardaman, Derma, Pittsboro,
Slate Springs, Pyland, Trebloc, Houlka, New Houlka, Big Creek,
Woodland, Thorn, Egypt, Reid, Loyd, Thelma, and McCondy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3396 8947 3407 8914 3407 8872 3381 8872
3381 8893 3375 8893 3375 8903 3374 8904
3374 8919 3375 8919 3372 8939
TIME...MOT...LOC 1832Z 254DEG 32KT 3384 8931
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
DKJSpecial weather statement, Apr 8, 4:03 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Memphis TN
403 PM CDT Mon Apr 8 2024
TNZ089-090-082130-
Hardeman TN-Fayette TN-
403 PM CDT Mon Apr 8 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FAYETTE AND CENTRAL
HARDEMAN COUNTIES THROUGH 430 PM CDT...
At 403 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Lagrange, or 12 miles southwest of Bolivar, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bolivar, Whiteville, Cloverport, Toone, Grand Junction, Hornsby,
Hickory Valley, Pine Top, Vildo, Middleburg, Pattersonville, Van
Buren, and Shandy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3503 8916 3512 8934 3543 8914 3543 8903
3531 8879 3527 8879
TIME...MOT...LOC 2103Z 223DEG 31KT 3515 8918
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPRSpecial weather statement, Apr 8, 4:12 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Memphis TN
412 PM CDT Mon Apr 8 2024
MSZ001-002-TNZ088-089-082145-
Marshall MS-DeSoto MS-Fayette TN-Shelby TN-
412 PM CDT Mon Apr 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DESOTO...
NORTHWESTERN MARSHALL...SOUTHERN FAYETTE AND SOUTHEASTERN SHELBY
COUNTIES THROUGH 445 PM CDT...
At 412 PM CDT, Doppler radar was tracking a strong thunderstorm over
Byhalia, or 10 miles southeast of Olive Branch, moving northeast at
40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Collierville, Olive Branch, Byhalia, Mt Pleasant, Lewisburg, Red
Banks, Slayden, Macon, Oakland, Piperton, Rossville, Moscow, La
Grange, Coal Oil Corner, Cayce, Watson, Handy Corner, Taska, Kirk,
and Hickory Withe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3502 8921 3499 8925 3499 8935 3493 8935
3474 8967 3486 8985 3524 8959
TIME...MOT...LOC 2112Z 222DEG 35KT 3488 8969
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JPRSpecial weather statement, Apr 8, 4:17 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
417 PM CDT Mon Apr 8 2024
ARZ048-049-058-MSZ007-082145-
St. Francis AR-Phillips AR-Lee AR-Tunica MS-
417 PM CDT Mon Apr 8 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN LEE...SOUTHEASTERN ST.
FRANCIS...NORTH CENTRAL PHILLIPS AND NORTHERN TUNICA COUNTIES THROUGH
445 PM CDT...
At 417 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexa, or 7 miles southeast of Marianna, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marianna, Rondo, Brickeys, Robinsonville, Lagrange, Jeffersonville,
Cody, Kokomo, Haleside, Commerce, Mud Lake, Soudan, Peters, Council,
Diamond Woods, Ball Point, Whitehall, Cypress Corner, Bowdre, and
Shannondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3500 9062 3487 9041 3483 9041 3485 9037
3478 9025 3457 9068 3466 9087
TIME...MOT...LOC 2117Z 229DEG 31KT 3469 9070
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
JPRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:49 PM CDT | Areal Flood Advisory | MEG | DeSoto | 56 min |
| Apr 7, 7:56 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 49 min |
| Apr 7, 8:11 PM CDT | Special Weather Statement | MEG | Tunica | 34 min |
| Apr 7, 8:45 PM CDT | Special Weather Statement | MEG | Marshall | 30 min |
| Apr 7, 9:31 PM CDT | Special Weather Statement | MEG | Tunica | 29 min |
| Apr 8, 4:12 AM CDT | Areal Flood Advisory | MEG | Coahoma, Panola, Quitman, Tallahatchie | 3 hr |
| Apr 8, 5:43 AM CDT | Special Weather Statement | MEG | Pontotoc | 47 min |
| Apr 8, 11:24 AM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 51 min |
| Apr 8, 11:58 AM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 10 min |
| Apr 8, 1:03 PM CDT | Special Weather Statement | MEG | Calhoun | 27 min |
| Apr 8, 1:32 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw | 28 min |
| Apr 8, 3:00 PM CDT | Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 64 hr |
| Apr 8, 4:12 PM CDT | Special Weather Statement | MEG | Marshall | 33 min |
| Apr 7, 7:14 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 46 min |
| Apr 7, 7:17 PM CDT | Special Weather Statement | MEG | Shelby | 28 min |
| Apr 7, 7:22 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 38 min |
| Apr 7, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 46 min |
| Apr 7, 7:58 PM CDT | Special Weather Statement | MEG | Shelby | 32 min |
| Apr 7, 8:08 PM CDT | Special Weather Statement | MEG | Obion | 37 min |
| Apr 7, 8:34 PM CDT | Special Weather Statement | MEG | Fayette | 26 min |
| Apr 7, 10:53 PM CDT | Special Weather Statement | MEG | Gibson | 37 min |
| Apr 7, 11:07 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 38 min |
| Apr 7, 11:45 PM CDT | Special Weather Statement | MEG | Henry | 15 min |
| Apr 8, 12:05 AM CDT | Special Weather Statement | MEG | Henderson | 25 min |
| Apr 8, 5:42 AM CDT | Dense Fog Advisory | MEG | Benton, Carroll, Crockett, Dyer, Gibson, Henry and 5 more | 3 hr |
| Apr 8, 4:03 PM CDT | Special Weather Statement | MEG | Hardeman | 27 min |
| Apr 8, 4:14 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 46 min |
| Apr 8, 4:46 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Gibson, Hardeman, Henderson, Madison | 44 min |
| Apr 8, 5:09 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison | 36 min |
| Apr 8, 5:29 PM CDT | Special Weather Statement | MEG | Carroll, Henderson | 31 min |
| Apr 8, 5:39 PM CDT | Special Weather Statement | MEG | Madison | 36 min |
| Apr 8, 5:43 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Henderson, Henry | 47 min |
| Apr 8, 6:13 PM CDT | Special Weather Statement | MEG | Gibson | 32 min |
| Apr 8, 6:21 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry | 29 min |
| Apr 8, 6:37 PM CDT | Special Weather Statement | MEG | Gibson | 23 min |
| Apr 8, 6:56 PM CDT | Special Weather Statement | MEG | Henry | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2024Severe Thunderstorm Warnings in Mississippi, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.